# SDR SWAA2020070797738

- Difficulty date: July 3, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 12,589 hours, 5,618 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT SIDE OUTBOARD FLASHLIGHT WILL NOT TEST.   REMOVED AND REPLACED THE FLASHLIGH IAW AMM 25-64-00. OPS CHECKED GOOD.
